Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sharp pain in left side of head, chest and arm pain. On blood pressure medication. Due to stress?

Hi, I have been having a sharp pain in the left side of my head and my lips are starting to shake. overall my body fells off. sometimes pain in my chest, arm and neck . I have been on blood pressure pills for about 4 years and i m only 28. I have been going through some stress this last 2 months. could it be that?? or could it be more serious?? Help??
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Such symptoms can be caused by stress indeed, however it can also appear due to heart ischemia, heart attack. Sometimes such symptoms can be also present with spine diseases (like spine disk herniation) or ions deficiency (Magnesium, Potassium, Calcium).
It is advisable to rule out heart problems first. To do that, heart ECG should be done. Also heart stress test is advisable. You should also have blood work with ions level. Spine MRI is advisable if all other problems are ruled out.

Hope this will help.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor